# SDR 98ZZZX3201

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172R
- Aircraft serial: 17280010
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 257635361R
- Condition: Malfunctioned
- Location: Engine
- Part time: 845 hours
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ENGINE POWER AT 500 FEET AGL ON TAKEOFF AND AGAIN ON FINAL.  PILOT MADE A SAFE LANDING.  DURING TAXI BACK, MAINTENANCE PERSONNEL NOTICED ENGINE RUNNING EXTREMELY ROUGH.  DURING TROUBLESHOOTING ON SUBSEQUENT MAINT RUNS, THE FUEL FLOW GAUGE SHOWED HIGHLY ERRATIC INDICATIONS.  THE FUEL SERVO WAS REPLACED WITH ONE FROM ANOTHER ACFT OF THE SAME MAKE AND MODEL AND TEST FLOWN.  ALL CHECKS WERE GOOD.  AFTER UNIT WAS REPAIRED AND REINSTALLED ON THIS ACFT AND TEST FOWN, ALL CHECKS WERE GOOD.
